×

zbMATH — the first resource for mathematics

The growth of solutions of linear differential equations with coefficients of iterated order in the unit disc. (English) Zbl 1105.34059
The authors study the meromorphic solutions of a linear differential equation in the unit disc. They first give a definition of iterated order of a meromorphic function in the unit disc. They define the iterated \(n\)th-order \(\sigma_n(f)\) of the meromorphic function \(f\) as \[ \sigma_n(f)=\limsup_{r\to\infty}\frac{\log^{[n]}T(r,f)}{\log{\frac1{1-r}}},\quad n\in{\mathbb{N}}, \] and the growth index of the iterated order of a meromorphic function \(f(z)\) in the unit disc as \[ i(f)= \begin{cases} 0 &\text{if \(f\) is nonadmissible}; \\ \min\{n: \sigma_n(f)<\infty\} &\text{if \(f\) is admissible};\\ \infty &\text{if } \sigma_n(f)=\infty \text{ for all } n\in \mathbb{N}. \\ \end{cases} \] Then, they investigate the iterated order of analytic solutions of the following linear differential equation with analytic coefficients in the unit disc \[ f^{(k)}+a_{k-1}(z)f^{(k-1)}+\cdots +a_0(z)f=0. \] For example, they prove that if \(f\) is an analytic solution of this equation, then \(i(f)\leq \max\{i(a_j)\), \(j=1,\cdots, k-1\}.\)

MSC:
34M10 Oscillation, growth of solutions to ordinary differential equations in the complex domain
30D30 Meromorphic functions of one complex variable, general theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernal, L.G., On growth k-order of solutions of a complex homogeneous linear differential equations, Proc. amer. math. soc., 101, 317-322, (1987) · Zbl 0652.34008
[2] Chyzhykov, I.; Gundersen, G.; Heittokangas, J., Linear differential equations and logarithmic derivative estimates, Proc. London math. soc., 86, 735-754, (2003) · Zbl 1044.34049
[3] Hayman, W., Meromorphic functions, (1964), Clarendon Oxford · Zbl 0115.06203
[4] Heittokangas, J., On complex differential equations in the unit disc, Ann. acad. sci. fenn. math. diss., 122, 1-54, (2000) · Zbl 0965.34075
[5] Tsuji, M., Potential theory in modern function theory, (1975), Chelsea New York, reprint of the 1959 edition · Zbl 0322.30001
[6] Yang, L., Value distribution theory, (1993), Springer-Verlag/Science Press Berlin/Beijing
[7] Chen, Z.-X.; Shon, K.H., The growth of solutions of differential equations with coefficients of small growth in the disc, J. math. anal appl., 297, 285-304, (2004) · Zbl 1062.34097
[8] Li, Y.-Z., On the growth of the solution of two-order differential equations in the unit disc, Pure appl. math., 4, 295-300, (2002) · Zbl 1128.34330
[9] Chen, Z.-X., The properties of solutions of one certain differential equation in the unit disc, J. jiangxi norm. univ., 3, 189-190, (2002)
[10] Wittich, H., Zur theorie linearer differentialgleichungen in komplexen, Ann. acad. sci. fenn. ser. A I, 379, 1-18, (1966) · Zbl 0139.03602
[11] Kinnunen, L., Linear differential equations with solutions of finite iterated order, Southeast Asian bull. math., 22, 4, 385-405, (1998) · Zbl 0934.34076
[12] Chuang, C.T., Sur la comparaison de la croissance d’une fonction méromorphe de celle de sa dérivée, Bull. sci. math., 75, 171-190, (1951) · Zbl 0045.35703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.